Responses

Download PDFPDF
Hypoglycaemia after initiation of treatment with etanercept in a patient with type 2 diabetes mellitus
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    RA and diabetes mellitus: Effects of anti-TNF&[alpha] treatment on glucose metabolism
    • Izhar C van Eijk, Endocrinologist
    • Other Contributors:
      • Michael T Nurmohamed, Ben AC Dijkmans, Suat Simsek

    Dear Editor, We read with great interest the recent article by Bonilla et al. about hypoglycaemia after initiation of tumour necrosis factor alpha (TNFα) blockade.[1] As many patients worldwide with rheumatic diseases are treated successfully with TNFα antagonists, there is a growing interest for possible “side” effects of these therapies, e.g. the influence of TNFα on glucose metabolism and insulin resistance. Several studi...

    Show More
    Conflict of Interest:
    None declared.